On Semi-Stability for Diffeomorphisms.

Zbigniew Nitecki

Inventiones mathematicae (1971)

  • Volume: 14, page 83-122
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Nitecki, Zbigniew. "On Semi-Stability for Diffeomorphisms.." Inventiones mathematicae 14 (1971): 83-122. <http://eudml.org/doc/142106>.

author = {Nitecki, Zbigniew},
journal = {Inventiones mathematicae},
pages = {83-122},
title = {On Semi-Stability for Diffeomorphisms.},
url = {http://eudml.org/doc/142106},
volume = {14},
year = {1971},

AU - Nitecki, Zbigniew
TI - On Semi-Stability for Diffeomorphisms.
JO - Inventiones mathematicae
PY - 1971
VL - 14
SP - 83
EP - 122
UR - http://eudml.org/doc/142106
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.